Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Birmingham, AL

June 17, 2016Macon County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 5:14 PM CDT for Macon County, Russell County, Alabama. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 5:14 PM CDT (22:14 UTC)
Expired
Jun 17, 2016, 6:17 PM CDT
In force
63 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Macon County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 48 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:22 PM CDTHAIL 0.751 Nw Notasulga, ALDIME SIZED HAIL REPORTED. TIME ESTIMATED BY RADAR.
Jun 17, 5:26 PM CDTTSTM WND DMGNotasulga, ALPOWERLINES AND SEVERAL TREES DOWN IN THE NOTASULGA AREA.
Jun 17, 5:32 PM CDTHAIL 0.25Ladonia, ALPEA SIZED HAIL REPORTED. TIME ESTIMATED BY RADAR.
Jun 17, 5:46 PM CDTTSTM WND DMG5 Sse Notasulga, ALTREES DOWN BLOCKING ROAD NEAR INTERSECTION OF WIRE ROAD AND MACON COUNTY ROAD 53. TIME ESTIMATED BY RADAR.
Jun 17, 5:51 PM CDTTSTM WND DMG6 E Milstead, ALTREE FELL ONTO MANUFACTURED HOME. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

532 
WUUS54 KBMX 172214
SVRBMX
ALC087-113-172330-
/O.NEW.KBMX.SV.W.0064.160617T2214Z-160617T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACON COUNTY IN SOUTHEASTERN ALABAMA...
  RUSSELL COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 630 PM CDT

* AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR KENT TO NEAR LADONIA...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLUMBUS...PHENIX CITY...TUSKEGEE...NOTASULGA...HURTSBORO...
  MILSTEAD...SHORTER...FRANKLIN...LADONIA...UCHEE...LAKE TUSKEGEE...
  DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
  LIVERPOOL...VICTORYLAND...TYSONVILLE...
  SEALE AND RUSSELL COUNTY SPORTS COMPLEX.

THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 22 AND 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3213 8506 3206 8506 3206 8519 3215 8526
      3215 8543 3223 8544 3223 8585 3242 8602
      3249 8580 3258 8580 3260 8571 3250 8544
      3241 8543 3241 8533 3247 8533 3247 8506
      3251 8500 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 2214Z 001DEG 19KT 3263 8590 3249 8507 

HAIL...1.00IN
WIND...60MPH
 
$$

87/GRANTHAM
5 follow-up statements
842 
WWUS54 KBMX 172238
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI JUN 17 2016

ALC087-113-172330-
/O.CON.KBMX.SV.W.0064.000000T0000Z-160617T2330Z/
MACON AL-RUSSELL AL-
538 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MACON AND RUSSELL COUNTIES...

AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TALLASSEE TO NEAR LADONIA...MOVING SOUTH AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PHENIX CITY...TUSKEGEE...NOTASULGA...HURTSBORO...
MILSTEAD...SHORTER...FRANKLIN...LADONIA...UCHEE...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...VICTORYLAND...TYSONVILLE...
SEALE AND RUSSELL COUNTY SPORTS COMPLEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3213 8506 3206 8506 3206 8519 3215 8526
      3215 8543 3223 8544 3223 8585 3242 8602
      3249 8580 3258 8580 3260 8571 3250 8544
      3241 8543 3241 8533 3247 8533 3247 8506
      3251 8500 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 2238Z 001DEG 19KT 3257 8590 3243 8507 

HAIL...1.00IN
WIND...60MPH
 
$$

87/GRANTHAM
411 
WWUS54 KBMX 172248
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT FRI JUN 17 2016

ALC087-113-172330-
/O.CON.KBMX.SV.W.0064.000000T0000Z-160617T2330Z/
MACON AL-RUSSELL AL-
548 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MACON AND RUSSELL COUNTIES...

AT 548 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHORTER TO NEAR LADONIA...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...PHENIX CITY...TUSKEGEE...HURTSBORO...MILSTEAD...SHORTER...
FRANKLIN...LADONIA...UCHEE...LAKE TUSKEGEE...DAVISVILLE...
SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...LIVERPOOL...
VICTORYLAND...TYSONVILLE...SEALE...
RUSSELL COUNTY SPORTS COMPLEX AND BIBB CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3249 8580 3251 8547 3250 8544 3241 8543
      3241 8533 3247 8533 3247 8506 3251 8500
      3242 8496 3233 8501 3226 8489 3213 8506
      3206 8506 3206 8519 3215 8526 3215 8543
      3223 8544 3223 8585 3242 8602
TIME...MOT...LOC 2248Z 338DEG 23KT 3239 8595 3244 8506 

HAIL...1.00IN
WIND...60MPH
 
$$

87/GRANTHAM
083 
WWUS54 KBMX 172300
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT FRI JUN 17 2016

ALC087-113-172330-
/O.CON.KBMX.SV.W.0064.000000T0000Z-160617T2330Z/
MACON AL-RUSSELL AL-
600 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN MACON AND RUSSELL COUNTIES...

AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARDAWAY TO HURTSBORO TO NEAR FORT BENNING/LAWSON
ARMY AIR FLD...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HURTSBORO...SHORTER...VICTORYLAND...DAVISVILLE...TYSONVILLE...
SEALE...RUSSELL COUNTY SPORTS COMPLEX...HARDAWAY...LIVERPOOL...
CREEK STAND...WARRIORSTAND...PHENIX DRAG STRIP...FORT DAVIS...
CARTER ACRES...RUTHERFORD...TWIN SPRINGS...CROSS KEYS...
PARKMANVILLE...HATCHECHUBBE AND FORT MITCHELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3239 8600 3242 8601 3234 8538 3246 8498
      3242 8496 3233 8501 3226 8489 3213 8506
      3206 8506 3206 8519 3215 8526 3215 8543
      3223 8544 3223 8585
TIME...MOT...LOC 2300Z 330DEG 40KT 3232 8587 3223 8539 3230 8498 

HAIL...1.00IN
WIND...60MPH
 
$$

87/GRANTHAM
358 
WWUS54 KBMX 172303
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
603 PM CDT FRI JUN 17 2016

ALC087-113-172330-
/O.CON.KBMX.SV.W.0064.000000T0000Z-160617T2330Z/
MACON AL-RUSSELL AL-
603 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN MACON AND RUSSELL COUNTIES...

AT 603 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARDAWAY TO HURTSBORO TO NEAR FORT BENNING/LAWSON
ARMY AIR FLD...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HURTSBORO...SEALE...RUSSELL COUNTY SPORTS COMPLEX...HARDAWAY...
CREEK STAND...WARRIORSTAND...FORT DAVIS...CARTER ACRES...
RUTHERFORD...TWIN SPRINGS...HATCHECHUBBE...FORT MITCHELL...
FORT MITCHELL ACTIVITY CENTER AND UCHEE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3232 8593 3232 8542 3242 8496 3233 8501
      3226 8489 3213 8506 3206 8506 3206 8519
      3215 8526 3215 8543 3223 8544 3223 8585
TIME...MOT...LOC 2303Z 001DEG 19KT 3231 8587 3222 8539 3229 8498 

HAIL...1.00IN
WIND...60MPH
 
$$

87/GRANTHAM
984 
WWUS54 KBMX 172317
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT FRI JUN 17 2016

ALC087-113-172327-
/O.CAN.KBMX.SV.W.0064.000000T0000Z-160617T2330Z/
MACON AL-RUSSELL AL-
617 PM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MACON AND RUSSELL
COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3232 8593 3232 8542 3242 8496 3233 8501
      3226 8489 3213 8506 3206 8506 3206 8519
      3215 8526 3215 8543 3223 8544 3223 8585
TIME...MOT...LOC 2315Z 001DEG 19KT 3224 8587 3215 8539 3222 8498 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 17, 2:14 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Birmingham AL
214 PM CDT FRI JUN 17 2016

.DISCUSSION...

A band of severe storms will be tracking southward across south
Alabama during the late afternoon and early evening hours. The
severe storms should be exiting south central Alabama by 6 or 7
pm, and lowered pops tonight. A back door cold front will push
into east Alabama Saturday morning, and this front will be the
focus for afternoon scattered showers and few thunderstorms, so
best rain chances will be confined to southwest counties. Drier
air will advect into central Alabama on Saturday, but dewpoints
will still be in the 60s. By Sunday, even drier air will spill
down the Appalachians as a closed upper low develops off the
Carolina coast. Surface dewpoints will drop into the 50s on Sunday,
which is a big drop from the mid 70s dewpoints currently across
the area.

An upper ridge over the Plains states will expand eastward towards
Alabama and provide rain free conditions Monday and Tuesday, along
with warmer daytime temperatures. The upper ridge will retro-grade
westward Tuesday night as a short wave trof digs southward along
the eastern United States. A weak cool front will accompany the
short wave trof and trigger scattered showers and thunderstorms
across the area late Tuesday night and Wednesday. The models have
been trending drier Thursday and Friday as the trof along the east
coast pushes drier mid level air southward, and removed rain
chances across the northern counties on Thursday with dry
conditions on Friday.

58/rose

&&

.AVIATION...
18Z TAF Discussion.

Scattered storms have already developed along/ahead of a frontal
boundary across the TN Valley. These storms are expected to become
more organized and push southward across the forecast area this
afternoon. Have included some initial best-timing of TS for each
terminal, but updates may become needed throughout the afternoon.
Heavy rain could significantly reduce VIS at times. Some storms
could be severe with damaging wind gusts and large hail.
Otherwise, VFR cigs should prevail with westerly winds of 10 kts
today. Winds will shift to the NW then N post-frontal.

19

&&

.FIRE WEATHER...

Humidity levels will be lowering over the weekend as cooler air
pushes in from the east. Scattered showers and a few thunderstorms
could linger over south central Alabama on Saturday as front
stalls out over this area. High pressure will build over the area
Sunday through Tuesday and temperatures will warm back into the
90s, with no rain expected. A weak cold front will push into
north Alabama Tuesday night and bring a chance of rain to north
Alabama Tuesday night and across all of central Alabama on
Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  88  63  86  61 /  10  10   0  10   0
Anniston    70  87  65  86  62 /  10  10   0  10   0
Birmingham  71  89  68  87  65 /  10  10  10  10   0
Tuscaloosa  71  90  69  88  66 /  10  20  10  10   0
Calera      71  89  67  88  64 /  10  10  10  10   0
Auburn      72  85  66  84  65 /  30  20  10  10   0
Montgomery  74  90  69  88  67 /  30  30  10  10   0
Troy        73  87  69  86  65 /  50  30  20  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Chambers...
Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Russell...Shelby...
Sumter...Tallapoosa...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 17, 5:02 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI JUN 17 2016

ALZ011>015-017>050-190115-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
502 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHWARD THROUGH THE
EARLY EVENING ACROSS SOUTH CENTRAL ALABAMA...AND AS LATE AS 8PM IN
FAR SOUTHEAST CENTRAL ALABAMA. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

HOT AND HUMID CONDITIONS ARE POSSIBLE AHEAD OF THE LINE OF
SOUTHWARD MOVING THUNDERSTORMS. HEAT INDICES WILL RANGE FROM 100 TO
109 DEGREES ACROSS SOUTH CENTRAL ALABAMA THROUGH THE EVENING...OR
UNTIL THE LINE OF STORMS MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NECESSARY THIS AFTERNOON.

In the hours before

Local storm report, Jun 17, 5:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     HAMILTON                34.14N 87.98W
06/17/2016                   MARION             AL   EMERGENCY MNGR

            SIX REPORTS OF TREES DOWN ACROSS THE COUNTY ALONG SR125,
            CR167, ALABAMA HWY 44, GODDARD ROAD IN HALEYVILLE, CR60
            AND NEW HOPE ROAD ALONG WITH CR102 NEAR ALABAMA HWY 187.
            SOME BLOCKING ROADWAYS. LOCATION APPROXIMATE. TIME
            ESTIMATED.

&&

JH
Local storm report, Jun 17, 5:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     VINCENT                 33.39N 86.41W
06/17/2016                   SHELBY             AL   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN IN VINCENT.

&&

JH
Local storm report, Jun 17, 5:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     HELENA                  33.29N 86.85W
06/17/2016                   SHELBY             AL   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWN AROUND HELENA. TIME
            ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     SELMA                   32.42N 87.02W
06/17/2016  M59 MPH          DALLAS             AL   AWOS

            KSEM AWOS REPORTS WIND GUST TO 51 KNOTS.

&&

JH
Local storm report, Jun 17, 5:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     WNW BIRMINGPORT         33.57N 87.11W
06/17/2016                   JEFFERSON          AL   AMATEUR RADIO

            TREE AND POWER POLE FELL ONTO AND DAMAGED A STRUCTURE.
            TIME ESTIMATED BY RADAR.

&&

JH
Local storm report, Jun 17, 5:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
513 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     SSW MONTEVALLO          33.09N 86.86W
06/17/2016                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ACROSS DAUPHIN WAY NEAR DAUPHIN STREET IN
            MONTEVALLO. TIME ESTIMATED BY RADAR.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:03 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more17 hr
Jun 17, 12:48 PM CDTSevere Thunderstorm WarningBMXMarion, Winston57 min
Jun 17, 1:30 PM CDTSevere Thunderstorm WarningBMXLamar56 min
Jun 17, 1:32 PM CDTSevere Thunderstorm WarningBMXFayette43 min
Jun 17, 1:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston76 min
Jun 17, 1:56 PM CDTSpecial Weather StatementBMXPickens64 min
Jun 17, 2:11 PM CDTSevere Thunderstorm WarningBMXPickens79 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, St. Clair66 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne79 min
Jun 17, 2:29 PM CDTSevere Thunderstorm WarningBMXJefferson50 min
Jun 17, 2:57 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Shelby, Tuscaloosa78 min
Jun 17, 2:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Talladega76 min
Jun 17, 3:12 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter78 min
Jun 17, 3:36 PM CDTSevere Thunderstorm WarningBMXChilton, Hale, Perry69 min
Jun 17, 3:58 PM CDTSevere Thunderstorm WarningBMXCoosa77 min
Jun 17, 4:00 PM CDTSevere Thunderstorm WarningBMXChambers75 min
Jun 17, 4:09 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Marengo81 min
Jun 17, 4:21 PM CDTSevere Thunderstorm WarningBMXClay, Randolph39 min
Jun 17, 4:26 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa79 min
Jun 17, 4:39 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery81 min
Jun 17, 4:49 PM CDTSevere Thunderstorm WarningBMXLee56 min
Jun 17, 5:46 PM CDTSevere Thunderstorm WarningBMXBullock, Pike74 min
Jun 17, 6:05 PM CDTSevere Thunderstorm WarningBMXBarbour85 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.